# SDR IPXA2B72460

- Difficulty date: March 18, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B236734
- Condition: Dented
- Location: Bs 686 S34r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS A DENT AND GOUGE AT APROX 16.75" AFT OF LOWER FWD CARGO DOOR CUTOUT AND .75" BELOW SKIN LAP JOINT.  FOUND CRACK AT DENT, CUT OUT DAMAGE AT BS 686 .5" BELOW SKIN LAP, STR 34R IAW SRM 53-00-01 REPAIR 11.  CUTOUT IS 1.5"X 2.6", COMPLETED HFEC, VERIFIED DAMAGE REMOVAL,  INSTALLED REPAIR IAW EO B747-5330-46431A.
